×

zbMATH — the first resource for mathematics

On interpolation of a certain class of functions. (English) Zbl 0914.11046
The author proves error bounds for the approximation of multivariate functions. The method follows the ideas of N. M. Korobov [Number theoretic methods in approximate analysis, Fizmatigiz, Moscow (1963; Zbl 0115.11703)] and involves so-called “good lattice points” (modulo a prime number) as approximation knots.
Reviewer: R.F.Tichy (Graz)

MSC:
11K45 Pseudo-random numbers; Monte Carlo methods
65D05 Numerical interpolation
41A05 Interpolation in approximation theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] N.S. Bahvalov. Optimal Convergence Bounds for Quadrature Processes and Integration Methods of Monte Carlo Type for Classes of Functions.Z. Vycisl. Mat. i Mat. Fiz., (suppl.), 1964, 4: 5–63.
[2] Hua Loo-Keng and Wang Yuan. Applications of Number Theory to Numerical Analysis. Springer-Verlag, New York, 1981. · Zbl 0451.10001
[3] N.M. Korobov. Number Theoretic Methods in Approximate Analysis. Fizmatigiz, Moscow, 1963. · Zbl 0115.11703
[4] Wang Yuan. A Note on Interpolation of a Certain Class of Functions.Sci. Sin., 1960, 10: 632–636. · Zbl 0202.44004
[5] Xu Guangshan. On the Approximate Solution of the Cauchy Problem of Parabolic Equation.Kexue Tongbao, 1975, 8: 361–364.
[6] Zhu Yaochen. On Some Multi-dimensional Quadrature Formulas with Number-theoretic Nets.Acta Mathematicae Applicatae Sinica (English Series), 1993, 9(4): 335–347. · Zbl 0803.11043 · doi:10.1007/BF02005922
[7] Zhu Yaochen. On Some Multi-dimensional Quadrature Formulas with Number-theoretic nets (II).Acta Mathematicae Sinica (New Series), 1994, Special Issue, 10: 86–98. · Zbl 0812.11046
[8] Zhu Yaochen. A Note on Interpolation of a Certain Class of Functions.Acta Mathematicae Applicatae Sinica (English Series), 1994, 10(2): 141–147. · Zbl 0811.41007 · doi:10.1007/BF02006113
[9] Zhu Yaochen. On Interpolation of a Certain Class of Functions. Tech. Report, Institute of Applied Mathematics, the Chinese Academy of Sciences, No.012, 1991, 1–25. · Zbl 0765.11030
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.